# SDR SWAA2018120427319

- Difficulty date: November 25, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,010 hours, 28,626 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 115A2353Y11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE PANEL "U" SUPPORT BEAM FORWARD ATTACH CLIP CRACKED AT AFT UPPER REAR SPAR ATTACH POINT.  R&R ATTACH CLIP IAW SRM.
